# SDR HALA20250717219

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N5869K
- Make and model: Airbus A330-343
- Aircraft serial: 01226
- Aircraft time: 33,553 hours, 5,615 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND PDUS 21R, 22R, + 32R IN MCD INOP. REMOVED & REPLACED PDUS 21R,22R & 32K IAW A330 AMM 25-56-62. OPS CHECK OF 21R, 22R, 32K.  GOOD.
